Infinitely p-divisible points on Abelian varieties defined over function fields of characteristic p>0

Author: 

Rössler, D

Publication Date: 

9 August 2013

Journal: 

Notre Dame Journal of Formal Logic

Last Updated: 

2020-07-04T20:31:39.29+01:00

Issue: 

3-4

Volume: 

54

DOI: 

10.1215/00294527-2143943

page: 

579-589

abstract: 

In this article we consider some questions raised by F. Benoist, E. Bouscaren, and A. Pillay. We prove that infinitely p-divisible points on abelian varieties defined over function fields of transcendence degree one over a finite field are necessarily torsion points. We also prove that when the endomorphism ring of the abelian variety is Z, then there are no infinitely p-divisible points of order a power of p.

Symplectic id: 

745027

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article